Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/14864

Title: Quantifier elimination for elementary geometry and elementary affine geometry
Authors: Grimson, Rafael
Kuijpers, Bart
Othman, Walied
Issue Date: 2012
Citation: Mathematical Logic Quarterly, 58 (6), p. 399-416
Abstract: We introduce new first-order languages for the elementary n-dimensional geometry and elementary n-dimensional affine geometry (n ≥ 2), based on extending FO(β,≡) and FO(β), respectively, with new function symbols. Here, β stands for the betweenness relation and ≡ for the congruence relation. We show that the associated theories admit effective quantifier elimination.
Notes: [Grimson, Rafael] Univ Buenos Aires, Dept Matemat, Fac Ciencias Exactas & Nat, Buenos Aires, DF, Argentina. [Kuijpers, Bart] Hasselt Univ, Theoret Comp Sci Grp, B-3590 Diepenbeek, Belgium. [Kuijpers, Bart] Transnat Univ Limburg, B-3590 Diepenbeek, Belgium. [Othman, Walied] Univ Zurich, Inst Geog, CH-8057 Zurich, Switzerland.
URI: http://hdl.handle.net/1942/14864
DOI: 10.1002/malq.201100095
ISI #: 000310973400006
ISSN: 0942-5616
Category: A1
Type: Journal Contribution
Validation: ecoom, 2014
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
Author manuscript625.59 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.